MAUDE Adverse Event Report: NEOTECH PRODUCTS LLC NEOTECH PRODUCTS LLC; RADIOLUCENT NEOLEADS

NEOTECH PRODUCTS LLC NEOTECH PRODUCTS LLC; RADIOLUCENT NEOLEADS
Model Number N305
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Lead(s), Burn(s) From (3161)
Date of Event 04/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be submitted upon completion of the investigation.
 
Event or Problem Description
Circular rash/burn with white papules/blisters was noticed on patient's skin.

Brand Name
NEOTECH PRODUCTS LLC
Common Device Name
RADIOLUCENT NEOLEADS
Manufacturer (Section D)
NEOTECH PRODUCTS LLC
28430 witherspoon parkway
valencia CA 91355
MDR Report Key7539155
Report Number2025917-2018-00104
Device Sequence Number1898430
Product Code DRX
UDI-Device Identifier00812594010293
UDI-Public00812594010293
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K011564
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Remedial Action Inspection,Patient Monitoring
Type of Report Initial
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2019
Device Model NumberN305
Device Catalogue NumberN305
Device Lot Number2017-9011
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2018
Initial Report FDA Received Date05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age2 MO
Patient Weight5